Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAlòs, Elisa-
dc.contributor.authorNualart, David, 1951--
dc.descriptionPreprint enviat per a la seva publicació. Part de: Stochastic Differential and Difference Equations. Progress in Systems and Control Theory, vol 23. pp 241-251. Birkhäuser, Boston, MA. ISBN: 978-1-4612-7365-3. []ca
dc.format.extent10 p.-
dc.publisherUniversitat de Barcelonaca
dc.relation.isformatofReproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.12]-
dc.relation.ispartofseriesMathematics Preprint Series; 217ca
dc.rights(c) Elisa Alòs et al., 1996-
dc.sourcePreprints de Matemàtiques - Mathematics Preprint Series-
dc.subject.classificationIntegrals estocàstiques-
dc.subject.classificationCàlcul de Malliavin-
dc.subject.otherUniversitat de Barcelona. Institut de Matemàtica-
dc.titleA maximal inequality for the Skorohod integralca
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N217.pdf612.9 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.